# SDR AALA20110725DFW02

- Difficulty date: July 25, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N557AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53087
- Aircraft time: 59,113 hours, 30,269 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  ACCOMPLISHED QRH PROCEDURES AND LIGHT DID EXTINGUISH.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT AND LEFT TAIL COMPARTMENT HIGH TEMPERATURE SENSORS.  SYSTEM GROUND CHECK NORMAL OPERATION.
